Fuzzy halmazok és lehetőségek logikája

Singer, D. (1994) Fuzzy halmazok és lehetőségek logikája. MAGYAR TUDOMANY, 39 (2). pp. 163-173.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/549

Update Item Update Item